UM

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A splitting preconditioner for Toeplitz-like linear systems arising from fractional diffusion equations Journal article
SIAM Journal on Matrix Analysis and Applications, 2017,Volume: 38,Issue: 4,Page: 1580-1614
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Adobe PDF | Favorite |  | TC[WOS]:40 TC[Scopus]:41 | Submit date:2019/05/27
Diagonal-times-toeplitz Matrices  Preconditioners  Space-fractional Diffusion Equations Krylov Subspace Methods  Variable Coecients  
The uniqueness of multilinear PageRank vectors Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2017,Volume: 24,Issue: 6
Authors:  Li, Wen;  Liu, Dongdong;  Ng, Michael K.;  Vong, Seak-Weng
Favorite |  | TC[WOS]:18 TC[Scopus]:16 | Submit date:2018/10/30
Multilinear Pagerank  Multilinear Pagerank Vector  Stochastic Tensor  
A multigrid method for linear systems arising from time-dependent two-dimensional space-fractional diffusion equations Journal article
Journal of Computational Physics, 2017,Volume: 336,Page: 69-86
Authors:  Lin,Xue lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:30 TC[Scopus]:30 | Submit date:2019/05/27
Banded-splitting Smoother  Fractional Diffusion Equation  Multigrid Method  Non-rectangular Domain